# SDR DXTA2009070803722

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N803QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600775
- Aircraft time: 815 hours, 680 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Overserviced
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: H

## Discrepancy

POWER BRAKE/ANTI-SKID ANNUNCIATOR ILLUMINATING. PUMP CAN BE HEARD RUNNING, HOWEVER DOES NOT PUMP UP PRESSURE ENOUGH TO EXTINGUISH LIGHT. POWER BRAKE CIRCUT BREAKER IS PULLED TO KEEP PUMP FROM RUNNING.   INVESTIGATED SQUAWK, DETERMINED THAT THE BRAKE ACCUMULATOR WAS OVER SERVICED AND- WHEN SERVICED PROPERLY- SYSTEM OPS CHECKED SATISFACTORY ALL WORK IAW MM 32-40-00
